# SDR CA110613007

- Difficulty date: June 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 67,557 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE AFT EXHAUST SECTION SEPARATED FROM FWD SECTION.
